[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] Slight hiccup

Hi Rhoda,

Do you get the flaking/eczema with all the different kinds of sets?

The films to use are:
the one that comes with the sofset as an option in the box

You can also put down a base layer of whatever sticky stuff you can
normally tolerate (e.g. micropore tape).  That's what works best for me
- but it does make your stomach look as if you've had a major operation
rather than just an infusion set. It's also fiddly to do!

Reminds me that I need to ask for some samples!

Best wishes

(dm 30+, 508 1+)

In message <email @ redacted>, Rhoda Martin
<email @ redacted> writes
>Redness is always where the cannula has been inserted and about 1cm 
>around there.  Flaking skin and slight eczema type rash is where I've 
>cleaned off the residue of the adhesives from the tape.

Pat Reynolds
email @ redacted
   "It might look a bit messy now, but just you come back in 500 years time" 
   (T. Pratchett)
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml